Strategy Proof Scoring Rule Lotteries for Multiple Winners
Version of Record online: 21 JAN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Public Economic Theory
Volume 15, Issue 1, pages 103–123, February 2013
How to Cite
HECKELMAN, J. C. and CHEN, F. H. (2013), Strategy Proof Scoring Rule Lotteries for Multiple Winners. Journal of Public Economic Theory, 15: 103–123. doi: 10.1111/jpet.12011
- Issue online: 21 JAN 2013
- Version of Record online: 21 JAN 2013
- Received November 1, 2009; Accepted April 3, 2011.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!